AIMS: It is Class I recommendation that congenital long QT syndrome (cLQTS) patients should avoid drugs that can cause torsades de pointes (TdP). We determined use of TdP risk drugs after cLQTS diagnosis and associated risk of ventricular arrhythmia and all-cause mortality. METHODS AND RESULTS: Congenital long QT syndrome patients (1995-2015) were identified from four inherited cardiac disease clinics in Denmark. Individual-level linkage of nation-wide registries was performed to determine TdP risk drugs usage (www.crediblemeds.org) and associated risk of ventricular arrhythmias and all-cause mortality. Risk analyses were performed using Cox-hazards analyses. During follow-up, 167/279 (60%) cLQTS patients were treated with a TdP risk drug after diagnosis. Most common TdP risk drugs were antibiotics (34.1%), proton-pump inhibitors (15.0%), antidepressants (12.0%), and antifungals (10.2%). Treatment with a TdP risk drug decreased 1 year after diagnosis compared with 1 year before (28.4% and 23.2%, respectively, P < 0.001). Five years after diagnosis, 33.5% were in treatment (P < 0.001). Risk factors for TdP risk drug treatment were age at diagnosis (5-year increment) [hazard ratio (HR) = 1.07, confidence interval (CI) 1.03-1.11] and previous TdP risk drug treatment (HR = 2.57, CI 1.83-3.61). During follow-up, nine patients were admitted with ventricular arrhythmia (three were in treatment with a TdP risk drug). Eight patients died (four were in treatment with a TdP risk drug). No significant association between TdP risk drug use and ventricular arrhythmias or all-cause mortality was found (P = 0.53 and P = 0.93, respectively), but events were few. CONCLUSION: Torsades de pointes risk drug usage was common among cLQTS patients after time of diagnosis and increased over time. A critical need for more awareness in prescribing patterns for this high-risk patient group is needed.